# SDR QXEA0300058

- Difficulty date: January 7, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-OUTBOARD TRAILING EDGE OF OUTBOARD SPOILER AND LEFT HAND WING IS CHAFED ON LOWER SKIN. REPAIRED IAW DHC-84 SRM 51-21-10, SRM 51-14-00 AND SRM 51-25-05.
